| Model Number |
PXYAT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure the lens was explanted with reason poor vision.Clinical reason for explant was mentioned as refractive surprise and replaced with atiol.Additional information has been requested and received that there was no patient harm.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).